# SDR DALA2022042502884

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,020 hours, 26,836 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, A

## Discrepancy

SHIP 3276 -ATB- DUE TO MULTIPLE LANDING GEAR SYSTEM FAULTS. GEAR WOULD NOT RETRACT. CORRECTIVE ACTION: REPLACED AND ADJUSTED NLG EXT SENSOR 24GA. ALSO ADJUSTED PROXIMITY SENSOR 25GA AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST. OPS CHECK GOOD. (7783060)
